# SDR CA110207001

- Difficulty date: February 5, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,902 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 10012463
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF, THE AIRCRAFT EXPERIENCE A COMPLETE LOSS OF THE AIRCRAFT ANTI ICING SYSTEM.   AN ATTEMPT TO RESET THE SYSTEM WAS UNSUCCESSFUL AND RESULTED IN THE AIRCRAFT RETURNING TO POINT OF DEPARTURE.    PRSOV REPLACED PER 36-11-03-04 TESTED PER 36-00-00-05. WING A-I TEST CARRIED OUT PER 30-11-00 TESTED OK.
